# SDR A6WA201040185

- Difficulty date: March 3, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 19,722 hours, 18,029 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS 45 DEGREES NORMAL APPROACH AIRSPEED (145 KNTS) ACFT REQUIRES ABOUT .5 INCH LT AILERON TRIM TO MAINTAIN LEVEL FLIGHT.  ON CLIMB OUT ZERO FLAPS, NORMAL TRIM.
